Alert archive / Florida / Flash Flood Warnings in 2018

Flash Flood Warning 30, NWS Mobile, AL

December 1, 2018Escambia County, Santa Rosa County, Florida; Baldwin County, Alabama

NWS Mobile, AL issued this flash flood warning at Dec 1, 2018, 1:15 PM CST for Escambia County, Santa Rosa County, Florida; Baldwin County, Alabama. It was in force for 6 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 1, 2018, 1:15 PM CST (19:15 UTC)
Expired
Dec 1, 2018, 7:15 PM CST
In force
6 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 80 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 1, 1:35 PM CSTHEAVY RAIN 3.37Foley, ALPUBLIC REPORT OF 3.37 INCHES OF RAIN RECORDED FROM A PERSONAL WEATHER STATION.
Dec 1, 1:40 PM CSTFLASH FLOOD2 Wsw Ferry Pass, FLSTORM SPOTTER REPORTS WIDESPREAD PONDING OF WATER AND WATER OVER ROADWAY ALONG STONEBROOK DR.
Dec 1, 2:30 PM CSTFLASH FLOOD3 Nnw Pace, FLREPORT OF FLOODING OF YARDS AND DITCHES WITH THE WATER COMING INTO THE FOUNDATION OF AT LEAST ONE HOME NEAR PACE. REPORT VIA SOCIAL MEDIA.
Dec 1, 2:42 PM CSTFLASH FLOODEnsley, FLAT LEAST 4 INCHES OF STANDING WATER IN A WALMART PARKING LOT NEAR NINE MILE RD IN ENSLEY. IMAGE VIA SOCIAL MEDIA.
Dec 1, 2:59 PM CSTHEAVY RAIN 5.752 Wsw Gonzalez, FLHEAVY RAIN OF 5.75 INCHES REPORTED FROM PERSONAL WEATHER STATION NEAR GONZALEZ, FL.
Dec 1, 4:16 PM CSTFLASH FLOOD2 Nnw Bellview, FLFLOOD WATERS FLOWING OVER EIGHT MILE CREEK BRIDGE NEAR MOBILE HIGHWAY. VIDEO VIA SOCIAL MEDIA.
Dec 1, 4:27 PM CSTFLASH FLOODLillian, ALFAST MOVING WATER FILLING DITCHES AND OVERFLOWING ACROSS ROADS NEAR CR 99 AND HIGHWAY 98 IN THE LILLIAN COMMUNITY. VIDEO VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1669 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1669 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted.

088 
WGUS54 KMOB 011915
FFWMOB
ALC003-FLC033-113-020115-
/O.NEW.KMOB.FF.W.0030.181201T1915Z-181202T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
115 PM CST SAT DEC 1 2018

The National Weather Service in Mobile has issued a

* Flash Flood Warning for...
  Southeastern Baldwin County in southwestern Alabama...
  Southern Santa Rosa County in northwestern Florida...
  South central Escambia County in northwestern Florida...

* Until 715 PM CST Saturday.

* At 115 PM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
  Gonzalez, Foley, Pace, Milton, Gulf Breeze, Orange Beach, Goulding,
  Robertsdale, Bagdad, Lillian, Myrtle Grove, Magnolia Springs,
  Oriole Beach and Bon Secour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3026 8777 3053 8788 3074 8694 3039 8689

$$
1 follow-up statement
887 
WGUS74 KMOB 012201
FFSMOB

Flash Flood Statement
National Weather Service Mobile AL
401 PM CST SAT DEC 1 2018

ALC003-FLC033-113-020115-
/O.CON.KMOB.FF.W.0030.000000T0000Z-181202T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-Santa Rosa FL-Escambia FL-
401 PM CST SAT DEC 1 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
SOUTHEASTERN BALDWIN...SOUTHERN SANTA ROSA AND SOUTH CENTRAL ESCAMBIA
COUNTIES...

At 400 PM CST, the public reported flash flooding occurring in the 
warned area. Flash flooding is already occurring and will continue 
as runoff from earlier heavy rains continues.

Some locations that will experience flooding include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Foley, Pace, Milton, Gulf Breeze, Orange Beach, Goulding,
Robertsdale, Bagdad, Lillian, Myrtle Grove, Magnolia Springs, Oriole
Beach and Bon Secour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3026 8777 3053 8788 3074 8694 3039 8689

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 1, 11:42 AM CST, 1 hour 33 minutes earlier.

Area forecast discussion, Dec 1, 11:42 AM CST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1142 AM CST Sat Dec 1 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...
Ongoing thunderstorms and low clouds lead to majority IFR and MVFR
conditions expected through the day today. Winds are expected to
remain out of the southwest. Overnight fog with IFR or worse
visibilities will become a possibility after midnight mainly
along the coastline. Even after sunrise low clouds should linger
through mid morning. DJ/17

&&

.PREV DISCUSSION... /issued 543 AM CST Sat Dec 1 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
01/12Z Issuance...LIFR to IFR ceilings expected through much of
the morning hours, especially in the vicinity of scattered to
numerous showers and thunderstorms where IFR visibilities likely
as well. A few strong or maybe severe thunderstorms will be
possible mostly near the coast between 01/14z and 01/18z. Winds
will generally be out of the south at 10 to 15 kts with higher
gusts near showers and storms. 12/DS

PREV DISCUSSION... /issued 420 AM CST Sat Dec 1 2018/

NEAR TERM /Now Through Saturday night/...The potential remains
for severe weather impacts and heavy rain across our forecast area
today as a strong storm system over south central Kansas lifts
northeastward toward the upper Mississippi Valley region through
tonight. Our area will be in a broad warm sector ahead of this
system with temperatures increasing into the lower to mid 70s
today as a strong southerly flow advects gulf warmth and moisture
into the area. A fast moving mid to upper level disturbance
southeast of the main storm system will pass over the area this
morning, keeping an organized area of ongoing showers with
embedded thunderstorms through noon. Heavy rainfall potential
remains mainly east of I-65 where an additional 1 to 3 inches with
localized higher amounts will be possible.

The atmosphere will become increasing unstable across our forecast
area this morning as warm advection spreads inland, with MLCAPE
values rising to 1000 to 1500 J/KG. However the highest wind shear
currently over the forecast area will move eastward, with Sfc-3km
SRH values dropping from 300 to 400 m2/s2 to between 100 to 200
m2/s2 by noon. A few storms still have the potential to produce
damaging winds and possibly a couple of tornadoes going into early
afternoon until the mid to upper level disturbance moves east of the
area. Isolated to scattered light rain showers will remain overnight
east of the Alabama River. /22

SHORT TERM /Sunday Through Monday night/...Sunday, rain is
expected along and southeast of a weak surface front stalled over
the area as a weak low level jet max over the area moves northeast.
With less cloud cover allowing for more daytime heating, highs in
the mid 70s are expected, well above seasonal for the date.

A strong mid level shortwave passing north of the area later Sunday
night through Monday develops a surface low over the northwest Gulf,
then takes it northeast over the area along the front. Another round
of rain and thunderstorms is the result before the exiting energy
pushes a cold front across the area Monday night. Lows Sunday night
are expected to range from around 50 northwest to around 60 along
the coast. Monday will see cooler temps than Sunday due to the
increase in rain coverage, and are expected to range from mid 60s
northwest to around 70 southeast. The cooler air overspreading
the area Monday night behind the front will bring temps dropping
to the upper 30s north to near 50 along the coast.

/16

LONG TERM /Tuesday Through Friday/...Surface high pressure moves
east from over the Plains, passing over the area Thursday. This
maintains a cooler, dry northerly flow over the area through
Thursday. Temps dropping below freezing are expected Tuesday and
Wednesday nights over most of the area, with highs in the 50s
expected Tuesday through Thursday.

The surface high pressure moves east of the area Thursday night into
Friday, bringing return flow off the Gulf back to the area. Temps
begin to increase along with moisture levels, with lows Thursday
night ranging from the upper 30s northeast to mid 40s along the
coast. Highs in the low to mid 60s expected Friday.

/16

MARINE...A strong southerly wind flow along with high seas can be
expected today as a storm system moves across the region. Showers
and thunderstorms are expected through early next week with a few
strong storms possible through this afternoon. A strong cold front
is expected to move through the marine area Monday night, leading to
a moderate to strong offshore flow through midweek. /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 6 PM CST this evening for ALZ060.

     High Rip Current Risk through late Sunday night for ALZ265-266.

     High Surf Advisory until 6 AM CST Sunday for ALZ265-266.

     Coastal Flood Advisory until 3 PM CST this afternoon for
     ALZ263>266.

FL...Flash Flood Watch until 6 PM CST this evening for FLZ201>206.

     High Rip Current Risk through late Sunday night for FLZ202-204-
     206.

     High Surf Advisory until 6 AM CST Sunday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 6 AM CST Sunday for GMZ650-655-670-
     675.

     Small Craft Advisory until 3 PM CST this afternoon for
     GMZ630>636.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 1, 5:02 AM CST, 8 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
502 AM CST Sat Dec 1 2018

ALZ265-266-021115-
Mobile Coastal-Baldwin Coastal-
502 AM CST Sat Dec 1 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   High Surf Advisory.
   Coastal Flood Advisory.

A storm system will continue to bring a chance of strong to severe
thunderstorms through early afternoon. Damaging thunderstorm winds
and short-lived isolated tornadoes will be the main threats. In
addition, brief periods of heavy rainfall could result in some minor
nuisance flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ALZ263-264-021115-
Mobile Central-Baldwin Central-
502 AM CST Sat Dec 1 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Coastal Flood Advisory.

A storm system will continue to bring a chance of strong to severe
thunderstorms through early afternoon. Damaging thunderstorm winds
and short-lived isolated tornadoes will be the main threats. In
addition, brief periods of heavy rainfall could result in some minor
nuisance flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ALZ060-FLZ201-203-205-021115-
Covington-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
502 AM CST Sat Dec 1 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

This Hazardous Weather Outlook is for south central Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

A storm system will continue to bring a chance of strong to severe
thunderstorms through early afternoon. Damaging thunderstorm winds
and short-lived isolated tornadoes will be the main threats. In
addition, brief periods of heavy rainfall could result in some minor
nuisance flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ALZ051>059-261-262-MSZ067-075-076-078-079-021115-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Mobile Inland-Baldwin Inland-Wayne-Perry-Greene-Stone-
George-
502 AM CST Sat Dec 1 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and southeast Mississippi.

.DAY ONE...Today and Tonight.

A storm system will continue to bring a chance of strong to severe
thunderstorms through early afternoon. Damaging thunderstorm winds
and short-lived isolated tornadoes will be the main threats. In
addition, brief periods of heavy rainfall could result in some minor
nuisance flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

FLZ202-204-206-021115-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
502 AM CST Sat Dec 1 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.
   High Surf Advisory.

A storm system will continue to bring a chance of strong to severe
thunderstorms through early afternoon. Damaging thunderstorm winds
and short-lived isolated tornadoes will be the main threats. In
addition, brief periods of heavy rainfall could result in some minor
nuisance flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GMZ630>636-021115-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
502 AM CST Sat Dec 1 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

GMZ650-655-670-675-021115-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
502 AM CST Sat Dec 1 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

In the hours before

Local storm report, Dec 1, 7:22 AM CST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
722 AM CST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     TSTM WND DMG     1 S ENSLEY              30.51N 87.28W
12/01/2018                   ESCAMBIA           FL   911 CALL CENTER

            ROOF PARTIALLY TORN OFF OF LINCOLN PARK
            ELEMENTARY SCHOOL. TIME ESTIMATED BY RADAR.

&&

DRJ
Local storm report, Dec 1, 7:58 AM CST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
758 AM CST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     TSTM WND DMG     1 SE ENSLEY             30.52N 87.27W
12/01/2018                   ESCAMBIA           FL   PUBLIC

            LARGE TREE LIMB DOWN NEAR JOHNSON AVE AND N.
            PALAFOX ST. IMAGE VIA SOCIAL MEDIA. TIME
            ESTIMATED FROM RADAR.

&&

DRJ
Special weather statement, Dec 1, 12:34 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Mobile AL
1234 PM CST SAT DEC 1 2018

ALZ266-FLZ202>204-011915-
Baldwin Coastal AL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
1234 PM CST SAT DEC 1 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN SANTA ROSA AND SOUTH CENTRAL ESCAMBIA COUNTIES UNTIL 115 PM
CST...

At 1233 PM CST, the strong thunderstorm was located over Myrtle
Grove, or near West Pensacola, moving northeast at 40 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Pace, Milton, Goulding, Bagdad, Myrtle Grove, Pea Ridge, Roeville,
Floridatown and Point Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.

LAT...LON 3040 8741 3044 8734 3047 8742 3044 8739
      3042 8742 3047 8746 3083 8679 3050 8680
      3046 8695 3051 8702 3058 8698 3060 8702
      3057 8700 3044 8709 3052 8710 3058 8718
      3043 8717 3035 8727 3033 8736
TIME...MOT...LOC 1833Z 241DEG 36KT 3044 8733

JLH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 5:33 AM CSTSpecial Weather StatementMOBEscambia42 min
Dec 1, 12:33 PM CSTAreal Flood AdvisoryMOBEscambia, Santa Rosa3 hr
Dec 1, 12:34 PM CSTSpecial Weather StatementMOBEscambia, Santa Rosa41 min
Dec 1, 4:51 PM CSTSpecial Weather StatementMOBOkaloosa39 min
Dec 1, 5:16 PM CSTAreal Flood AdvisoryMOBOkaloosa3 hr
Dec 1, 5:34 PM CSTSpecial Weather StatementMOBEscambia41 min
Dec 1, 5:35 PM CSTSpecial Weather StatementMOBOkaloosa40 min
Dec 1, 3:33 AM CSTSpecial Marine WarningMOB87 min
Dec 1, 3:42 AM CSTSpecial Marine WarningMOB93 min
Dec 1, 3:48 AM CSTSpecial Weather StatementMOBMobile57 min
Dec 1, 5:31 AM CSTSpecial Marine WarningMOB14 min
Dec 1, 7:10 AM CSTSpecial Marine WarningMOB55 min
Dec 1, 8:31 AM CSTSpecial Marine WarningMOB89 min
Dec 1, 10:00 AM CSTSpecial Marine WarningMOB2 hr
Dec 1, 11:55 AM CSTSpecial Marine WarningMOB35 min
Dec 1, 12:37 PM CSTSpecial Marine WarningMOB23 min
Dec 1, 2:01 PM CSTSpecial Marine WarningMOB27 min
Dec 1, 4:52 PM CSTSpecial Marine WarningMOB83 min
Dec 1, 5:31 PM CSTSpecial Marine WarningMOB89 min

Nearby

Flash Flood Warnings in Florida, 2018Flash Flood Warnings in Alabama, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.